Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , pp. 297-299.
@article{RSMUP_1988__79__297_0,
     author = {Bressan, Alberto},
     title = {Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {297--299},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {79},
     year = {1988},
     zbl = {0662.34018},
     mrnumber = {964037},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__79__297_0/}
}
Bressan, Alberto. Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side. Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , pp. 297-299. http://www.numdam.org/item/RSMUP_1988__79__297_0/

[1] J.P. Aubin - A. CELLINA, Differential Inclusions, Springer, Berlin, 1984. | MR 755330 | Zbl 0538.34007

[2] J.P. Aubin - H. FRANKOWSKA, Trajectories lourdes de systèmes contrôlés, C. R. Acad. Paris Sér. I Math., 298 (1984), pp. 521-524. | MR 753904 | Zbl 0561.49011